# SDR C2XA03CL059

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145
- Aircraft serial: 145693
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: 000431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2048 THE CREW REPORTED THE EMERGENCY LIGHT WAS INOPERATIVE ON THE LEFT SIDEWALL.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY AND CHARGER.  OPERATIONAL CHECKS WERE GOOD.
